Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Severe abdominal pain radiating to the leg due to appendicitis, have diarrhea and nausea. What is the treatment?

I was in hospital 2 times before and after Christmas with suspected appendicitis after keeping me in a week they sent me home with nothing except medicine which doesn t help.. in the last hour the pain has got very severe and is travelling down my right leg which I now cannot feel, I had severe dihorrea today and feel nausea! What is it?
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Thanks for posting this question in HCM
Let me explain you that a given medical problem can be due to various causes and the main objective is to establish the cause. Some patients can have multiple causes for the same problem. I mean a given problem can be multifactorial.

Back to you the pain that you have may suggest a possibility of local nerve/nerve root compression. Some patients with local gastrointestinal infection can also result in nerve compression which can cause pain too, the way you have posted here.
I strongly advise you to undergo evaluation in hospital having multidisciplinary facility like general surgery, neurology and so on..
I suspect that you have local gastrointestinal infection which might have compressed local nerve. This can cause the pain you have. This can be solved by doing a MRI scan. However your doctor will guide you through examinations and various tests
So you need immediate medical attention. Please don’t wait further
Hope this helps
Answered: Mon, 4 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor